# SDR MALA976544

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, DENT ON RIGHT SIDE OF FUSELAGE AFT OF ICE SHEILD.  MAINTENANCE PERFORMED PERMANENT REPAIR IAW EO S53009.
